UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Residential Collegefalse
On the Decomposable Numerical Range of λI − N
Cheng C.-M.
Source PublicationLinear and Multilinear Algebra
ISSN1563-5139 0308-1087

Let N be an n × n normal matrix. For 1 ≤ m ≤ n we characterize the convexity of the mth decomposable numerical range of λI − N which is defined to be {det(X* (λI − N)X) · X ∈ ℂ, X* X = I}. A related problem on mixed decomposable numerical range of λI − N is also discussed. © 1994, Taylor & Francis Group, LLC. All rights reserved.

URLView the original
Fulltext Access
Citation statistics
Document TypeJournal article
AffiliationFaculty of Science and Technology , University of Macau , Macau
First Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Cheng C.-M.. On the Decomposable Numerical Range of λI − N[J]. Linear and Multilinear Algebra,1994,37(1-3):197-205.
APA Cheng C.-M..(1994).On the Decomposable Numerical Range of λI − N.Linear and Multilinear Algebra,37(1-3),197-205.
MLA Cheng C.-M.."On the Decomposable Numerical Range of λI − N".Linear and Multilinear Algebra 37.1-3(1994):197-205.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cheng C.-M.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cheng C.-M.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cheng C.-M.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.